# SDR ASAA2015111213917

- Difficulty date: November 12, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A903182
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT MAIN FRAME RIGHT SIDE, GILL LINER SUPPORT ANGLE UPPER SURFACE CORROSION BS 727D, STR 25R-STR 26R.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-07-1A-1, ORIGINAL MATERIAL THICKNESS IS 0.063", REMAINING THICKNESS IS 0.053", REMOVED 0.010".  R & R SUPPORT ANGLE IAW SRM 51-10-02, AORA 9, 51-40-02, AND BAC DWG 146A1220, REV.  REMOVED DOT A793.
